# SDR HNAA2021051900208

- Difficulty date: April 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR INNER WEBBING FRAME HAS TWO CHAFE SPOTS. REPAIRED BAGGAGE DOOR INNER WEBBING FRAME CHAFES IAW PIEDMONT EO-1-52-21-0106.
